# SDR AALA201804029004

- Difficulty date: March 28, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 18,869 hours, 7,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE AREA LIGHT ABOVE SEATS 12ABC LENS AND BEZEL FOUND DAMAGED.  REPLACED EMERGENCY AISLE LIGHT LENS IAW AMM 33-51-03.
